Model for Hard Molecular Fluids - Ellipsoidal Fluids

Calleja, M. and Rickayzen, Gerald (1995) Model for Hard Molecular Fluids - Ellipsoidal Fluids. Physical Review Letters: Moving Physics Forward, 74 (22). pp. 4452-4455. ISSN 0031-9007. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


The structure of a fluid of hard axially symmetric ellipsoids, restricted in orientation, is studied on the basis of a new approximation for the direct correlation function. For ellipsoids with semiaxes of lengths a,a,b, with 0.5<b/a<2.5, the resulting equation of state agrees very well with the results of simulations of the restricted fluid as well as those of a fluid of freely rotating ellipsoids.

Item Type: Article
Subjects: Q Science > QC Physics
Divisions: Faculties > Science Technology and Medical Studies > School of Biosciences
Depositing User: P. Ogbuji
Date Deposited: 06 Jun 2009 19:02
Last Modified: 04 Jun 2014 12:37
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year